# SDR DALA2025010200022

- Difficulty date: December 28, 2024
- Submitted: January 2, 2025
- Operation: Air carrier
- Aircraft: N3736C
- Make and model: Boeing 737832
- Aircraft serial: 30540
- Aircraft time: 69,753 hours, 32,371 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AICRAFT 3736, CORROSION ON TERMINATION FITTING AT STR23L STA1006+8" WL195. CORRECTIVE ACTION: EVALUATED DAMAGE ON TERMINATION FITTING AT STR 23L STA 1006+8" WL 195, FOUND TO BE OUT OF LIMITS DUE TO EXCESSIVE CORROSION PER B737 SRM 51-10-02, PARA. 9.C REMOVED AND REPLACED FITTING PER B737 SRM 51-40-02, AMM 20-50-11-910-801 DWG# 148A0933 REV. E. (LP 0738572)
